Facebook Pixel
EmpowHER Guest

Took plan b within 24 hours of condom coming off

By Anonymous August 22, 2017 - 3:26pm
Rate This

I had sex a few days later my regular period ended, but the condom came off. I took plan b within 24 hours of that happening. A week and a half later I started light cramping and light bleeding- not even enough to use a tampon. I have been experiencing the light bleeding now for a week. Is this a side effect? I have read about implantation bleeding and it doesn't seem to be that, as the blood is red and continuing for longer than that would typically be. Should I be concerned? My regular period would now be due in 3 days.

Add a Comment1 Comments

HERWriter Guide

Hello Anon
Thank you for writing.
Your bleeding is a side effect of taking emergency contraception and is a sign it worked. EC prevents ovulation so it would not be implantation bleeding. It's likely you won't get a full period again in a few days so your next period should be along in 1-4 weeks.

August 23, 2017 - 5:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!